Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20629
Title: The quantum Weyl group and the universal quantum R-matrix for affine lie algebra A
Authors: Levendorskii, S
Soibelman, Y
Stukopin, V
First Published: Apr-1993
Citation: LETTERS IN MATHEMATICAL PHYSICS, 1993, 27 (4), pp. 253-264
DOI Link: 10.1007/BF00777372
ISSN: 0377-9017
eISSN: 1573-0530
Links: http://hdl.handle.net/2381/20629
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.